MathSciNet Relay Station
MathSciNet bibliographic data
MR1501323 14H45
Logsdon, M. I. Complete groups of points on a plane cubic curve of genus one. Trans. Amer. Math. Soc. 27 (1925), no. 4, 474–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement